# SDR SWIA202156444

- Difficulty date: January 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS CRACKED SPAR LIP AT LOWER INBOARD NUTPLATE NEAR RIB 1.   (C-CHECK) RO 2/25/2021   COMPLIED WITH REO 601R-55-21-539 REV -- DATED 2021-01-26 FOR REPAIR CRACK ON LH ELEVATOR SPAR AT  LOWER LIP INBOARD NEAR RIB 1. COMPLIED WITH SKY CARD 51-900-1003- SKY STRUCTURE MAYOR REPAIR.
